# SDR R61A201708070601

- Difficulty date: August 7, 2017
- Submitted: August 11, 2017
- Operation: Air carrier
- Aircraft: N868RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000131
- Aircraft time: 25,820 hours, 19,273 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 4A40117
- Part serial: EA1749
- Condition: Partial Deploy
- Location: L2 Door
- Part time: 7,343 hours, 5,115 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L2 DOOR SLIDE PARTIALLY DEPLOYED.   R & R THE L2 DOOR SLIDE IAW AMM 25-61-01.
